Login      Sign Up
 

Q. What can I do for headache followed by inversion method yoga?

Answered by Dr. Santhosh M D.


New
Do you have a question on Yoga or Headache? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

I have done inversion method in yoga for the last six days. Now, I have got pain in head and eyes. What can I do now?


Related Questions:
Can headache occur as a side effect of BP medicine?
Please suggest an ayurveda remedy for tight foreskin.
Tension Headache, A Variant Of Migraine
 

Dr. Santhosh M D
BAMS., PGDYTD
Ayurveda Specialist, Yoga

Hi,

Welcome to icliniq.com.

  • All kind of yoga postures are not recommended for everyone.
  • Beginners should never try tough postures. Always remember that yoga is not just performing tough postures.
  • Definition of yoga posture says that sthira sukham asana. That means asana is the posture by which you feel comfort and can be maintained for long without effort.
  • A good teacher should not put beginners to perform advanced postures.
  • Since you have developed headache and eye pain stop the practice for a while. Apply Ksheerabala taila to the head and massage lightly. It will relieve the condition.
  • If the problem persists please feel free to go for a physical evaluation.

For further information consult a yoga specialist online --> https://www.icliniq.com/ask-a-doctor-online/yoga-specialist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Is it normal to have a headache following pituitary tumor surgery?
Query: Hi doctor, My son had granules of the pituitary gland, and it was removed through the nose by surgery around a month ago. Now, he is getting an occasional headache when he goes out in the sun and when meals delayed. He has a history of a severe headache, and it has not improved with the drugs of a ...  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. Although headaches are common after pituitary gland tumor, the presence of on and off headaches after one month of surgery indicates more possibility of continuing migraine rather than surgery. This is evidenced by trigge...  Read Full »
 
Shall I follow yoga to reduce my BP?
Query: Hi doctor, I am a 34 year old unmarried male. My weight is 70 kg and my height is 5'7". Recently, I checked my BP and it was 150/100 mmHg. Please suggest some medicine to reduce my BP. Shall I follow yoga or pranayama for lowering my BP? What all foods should I take and avoid?  Read Full »
Dr. Santhosh M D
Ayurveda Specialist, Yoga Specialist

Answer: Hi, Welcome to icliniq.com.  When you adopt ayurveda lifestyle and yoga practices, it will cure the condition without any doubt.  Avoid salt intake and spicy food as much as possible. Avoid fast food, deep fried foods and preservatives. Eat more fresh vegetables and drink three liters of water da...  Read Full »
 
Does the blood pressure medication could cause headaches?
Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. First tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swelling, difficulty ...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


My nose is always blocked and has mucus. Kindly help.
Hello doctor,My nose is always blocked and have mucus, from past four months. To open up my nostrils, I have to use Otri ...Read more »
Child is showing tantrums and speaking bad words. Kindly help.
Hello doctor, My child is 2.7 years old but is very aggressive and does what should not be done. Never listens, shows t ...Read more »
Folic Acid - Uses | Dosage | Side effects | Drug Interactions | Warnings
Folic acid is the synthetic form of folate, which is a water-soluble vitamin B9. It is the crucial ingredient in the syn ...Read more »
 
 

Also Read Answers From